# SDR AALA20110516TUL09

- Difficulty date: May 13, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 39,473 hours, 5,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT BULK DIVIDER EMERGENCY LIGHT MISSING LENS.  REPLACED LENS FOR LEFT AFT BULK DIVIDER EMERGENCY LIGHT.  OPS CHECK NORMAL.
